# SDR USAA980210

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND TWO 1 INCH CRACKS BS 178 LBL 4.75 WL 201 AND WL 198 BULKHEAD WEB.  INSTALLED DOUBLER AND REPAIRED PER TR 53-10-11.  (M)
